Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had horiness voice, tonsils have shrunk, voice lost, taken antibiotic. What is the cause?

ive had a horiness voice for 7 weeks,ive camera down, i was told that my tonsils have shrunk and now ive lost my voice ive had 3 lots of antibiotics and i still dont know what causing this problem
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

It is likely that you have developed an infection of your voice box which is causing the hoarseness of voice.
You will need antibiotics for this , please meet your doctor!
I would like you to take voice rest and steam inhalation 4-5 times a day , it will help you recover faster.
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor